# SDR 20000721SH039

- Difficulty date: July 21, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N888DJ
- Make and model: Bell 407
- Aircraft serial: 53408
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: RTA600
- Part serial: P9790
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FIRE EXTINGUISHER, BELL PN 40000, TRADE NAME ''RIGHT-OUT''TM IS STANDARD EQUIPMENT FROM THE BELL FACTORY.  THIS ONE LEAKED DOWN ON A FLIGHT TO THE REPAIR STATION.  AIRCRAFT TT 38.8 HOURS.  THE HELICOPTER WAS DELIVERED IN MAY, 2000, AT 16.0 HRS.  HAPPENED DURING NICE HOT SUMMER WEATHER.  (X)
